# SDR YENA201803020118

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000637
- Aircraft time: 12,664 hours, 8,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE CEILING EMERGENCY LIGHT IN PASSENGER CABIN.   REPLACED THE EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01-400-801-A, PERFORMED AN OPS TEST IAW 35-50-01-710-801-A.
